ADVANCES IN
DIFFERENTIAL EQUATIONS

  • Advances in Differential Equation
    Volume 12, Numbers 1, January 2007

  • Critical functions and elliptic PDE on compact Riemannian manifolds

    Stephane Collion

    Volume 12, Numbers 1, January 2007, pages 55-120

  • Partially delayed stabilizing feedbacks for Maxwell's system

    Serge Nicaise and Cristina Pignotti

    Volume 12, Numbers 1, January 2007, pages 27-54

  • Grow-up rate of solutions of a semilinear parabolic equation with a critical exponent

    Marek Fila, John R. King, Michael Winkler, and Eiji Yanagida

    Volume 12, Numbers 1, January 2007, pages 1-26

  • On the dual Petrov-Galerkin formulation of the KdV equation on a finite interval

    Olivier Goubet and Jie Shen

    Volume 12, Numbers 2, February 2007, pages 221 -239

  • Global existence of smooth solutions for radiative transfer equations

    Christian Dogbé

    Volume 12, Numbers 2, February 2007, pages 201 -219

  • A positive solution of a nonlinear elliptic equation in $R^N$ with G-symmetry

    Jun Hirata

    Volume 12, Numbers 2, February 2007, pages 173 -199

  • A strongly coupled diffusion effect on the stationary solution set of a prey-predator model

    Kousuke Kuto

    Volume 12, Numbers 2, February 2007, pages 145 -172

  • Application of the best constant of the Sobolev inequality to degenerate Keller-Segel models

    Yoshie Sugiyama

    Volume 12, Numbers 2, February 2007, pages 121 -144

  • Positive solutions of semilinear elliptic eigenvalue problems with concave nonlinearities

    Kenichiro Umezu

    Volume 12, Numbers 1-2, December 2007, pages 1415-1436

  • Semilinear parabolic equations in $L^1(?)$

    Gabriella Di Blasio

    Volume 12, Numbers 1-2, December 2007, pages 1393 -1414

  • A unified approach for multiple constant sign and nodal solutions

    D. Motreanu, V. V. Motreanu, and N. S. Papageorgiou

    Volume 12, Numbers 1-2, December 2007, pages 1363-1392

  • Elliptic equations with decaying cylindrical potentials and power-type nonlinearities

    Marino Badiale, Michela Guida, and Sergio Rolando

    Volume 12, Numbers 1-2, December 2007, pages 1321-1362

  • On systems of first order linear partial differential equations with Lp coefficients

    Sorin Mardare

    Volume 12, Numbers 3, March 2007, pages 301 -360

  • Singular perturbation of semi-linear reaction-convection equations in a channel and numerical applications

    Chang-Yeol Jung and Du Pham

    Volume 12, Numbers 3, March 2007, pages 265-300

  • Instability of vortex solitons for 2D focusing NLS

    Tetsu Mizumachi

    Volume 12, Numbers 3, March 2007, pages 241-264

  • On the global well-posedness of the two-dimensional Boussinesq system with a zero diffusivity

    Taoufik Hmidi and Sahbi Keraani

    Volume 12, Numbers 4, April 2007, pages 461-480

  • Gradient estimates for solutions of parabolic differential equations degenerating at infinity

    Alberto Favaron and Alfredo Lorenzi

    Volume 12, Numbers 4, April 2007, pages 435-460

  • Simplicity of the principal eigenvalue for indefinite quasilinear problems

    Bernd Kawohl, Marcello Lucia, and S. Prashanth

    Volume 12, Numbers 4, April 2007, pages 407-434

  • Critical growth biharmonic elliptic problems under Steklov-type boundary conditions

    Elvise Berchio, Filippo Gazzola, and Tobias Weth

    Volume 12, Numbers 4, April 2007, pages 381-406

  • Saddle-type solutions for a class of semilinear elliptic equations

    Francesca Alessio, Alessandro Calamai, and Piero Montecchiari

    Volume 12, Numbers 4, April 2007, pages 361-380

  • Elliptic problems with a parameter in unbounded domains

    A. Volper and V. Volpert

    Volume 12, Numbers 5, May 2007, pages 573 -600

  • A coupled system of Korteweg de Vries equations as singular limit of the Kuramoto-Sivashinsky equations

    C. P. Massarolo, G. P. Menzala, and A. F. Pazoto

    Volume 12, Numbers 5, May 2007, pages 541-572

  • On a result of Leizarowitz and Mizel

    Alexander J. Zaslavski

    Volume 12, Numbers 5, May 2007, pages 515-540

  • Optimal rate of convergence to the motion by mean curvature with a driving force

    Katsuyuki Ishii

    Volume 12, Numbers 5, May 2007, pages 481-514

  • Sturmian nodal set analysis for higher-order parabolic equations and applications

    V. A. Galaktionov

    Volume 12, Numbers 6, June 2007, pages 669-720

  • Existence of heteroclinic orbits for a corner layer problem in anisotropic interfaces

    P. C. Fife and C. Sourdis

    Volume 12, Numbers 6, June 2007, pages 623-668

  • Helicoidal trajectories of a charge in a nonconstant magnetic field

    Paolo Caldiroli and Michela Guida

    Volume 12, Numbers 6, June 2007, pages 601-622

  • On the number of sign-changing solutions of a semiclassical nonlinear Schrödinger equation

    Teresa D'Aprile and Angela Pistoia

    Volume 12, Numbers 7, July 2007, pages 737-758

  • Sobolev-Morrey spaces associated with evolution equations

    Jens A. Griepentrog

    Volume 12, Numbers 7, July 2007, pages 781-840

  • On the existence and nonexistence of solutions for an elliptic system in unbounded domains

    Jun-ichi Sato

    Volume 12, Numbers 7, July 2007, pages 759-780

  • Global solvability of the Navier-Stokes equations in spaces based on sum-closed frequency sets

    Yoshikazu Giga, Katsuya Inui, Alex Mahalov, and Jürgen Saal

    Volume 12, Numbers 7, July 2007, pages 721-736

  • High regularity of solutions of compressible Navier-Stokes equations

    Yonggeun Cho

    Volume 12, Numbers 8, August 2007, pages 893-960

  • Asymptotic behavior of solutions for parabolic operators of Leray-Lions type and measure data

    Francesco Petitta

    Volume 12, Numbers 8, August 2007, pages 867-891

  • Asymptotic behavior of solutions to nonlocal diffusion systems driven by systems of ordinary differential equations

    Michel Chipot and Koji Okada

    Volume 12, Numbers 8, August 2007, pages 841-866

  • Erratum to the paper: "Elliptic differential-operator problems with a spectral parameter in both the equation and boundary-operator conditions'' [Adv. Differential Equations 11 (2006), no. 10, 1081–1110; MR2279710]

    B. A. Aliev and Ya. Yakubov

    Volume 12, Numbers 9, September 2007, pages 1079-1079

  • Maximal regularity for nonsmooth parabolic problems in Sobolev-Morrey spaces

    J. A. Griepentrog

    Volume 12, Numbers 9, September 2007, pages 1031-1078

  • Elliptic equations with competing rapidly varying nonlinearities and boundary blow-up

    Florica Corina Cîrstea

    Volume 12, Numbers 9, September 2007, pages 995-1030

  • On the superlinear Lazer-McKenna conjecture: the non-homogeneous case

    E. N. Dancer and Sanjiban Santra

    Volume 12, Numbers 9, September 2007, pages 961-993

  • On the solvability of some nonclassical boundary-value problem for the Laplace equation in the plane corner

    Nataliya Vasylyeva

    Volume 12, Numbers 10, Octobrer 2007, pages 1167-1200

  • Movement of hot spots on the exterior domain of a ball under the Dirichlet boundary condition

    Kazuhiro Ishige

    Volume 12, Numbers 10, Octobrer 2007, pages 1135-1166

  • Scattering and modified scattering for abstract wave equations with time-dependent dissipation

    Jens Wirth

    Volume 12, Numbers 10, Octobrer 2007, pages 1115-1133

  • Limit behaviour of a class of nonlinear elliptic problems in infinite cylinders

    Nicolas Bruyère

    Volume 12, Numbers 10, Octobrer 2007, pages 1081-1114

  • Degree theories and invariance of domain for perturbed maximal monotone operators in Banach spaces

    Athanassios G. Kartsatos and Igor V. Skrypnik

    Volume 12, Numbers 11, November 2007, pages 1275-1320

  • Global well-posedness for the non-isothermal Cahn-Hilliard equation with dynamic boundary conditions

    Ciprian G. Gal

    Volume 12, Numbers 11, November 2007, pages 1241 -1274

  • Some results on controllability for linear and nonlinear heat equations in unbounded domains

    Manuel González-Burgos and Luz de Teresa

    Volume 12, Numbers 11, November 2007, pages 1201-1240